INVESTIGADORES
BELLINI Mauricio
artículos
Título:
Stochastic emergence of inflaton fluctuations in a SdS primordial universe with large-scale repulsive gravity from a 5D vacuum
Autor/es:
LUZ MARINA REYES; JOSÉ EDGAR MADRIZ AGUILAR; MAURICIO BELLINI
Revista:
The European Physical Journal Plus
Editorial:
Springer
Referencias:
Lugar: Bologna; Año: 2011 vol. 126 p. 56 - 56
ISSN:
2190-5444
Resumen:
We develop a stochastic approach to study scalar fieldfluctuations of the inflaton field in an early inflationaryuniverse with a black-hole (BH), which is described by aneffective 4D Schwarzschild-de Sitter (SdS) metric. This effective 4D metric is the induced metric on a 4D hypersurface, here representingour universe, which is obtained from a 5D Ricci-flat SdS static metric, after implement a planar coordinate transformation.On this background we found that atthe end of inflation, the squared fluctuations of the inflatonfield are not exactly scale independent and result sensitive tothe mass of the BH.
rds']